# SDR CALA9801627

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL WEB GOUGED AT RT FUSELAGE STA 950B BETWEEN STRINGER 29L AND 30L.  THE INTERCOSTAL WEB WAS REMOVED.  A NEW INTERCOSTAL AND THREE EACH L-ANGLE STIFFENERS WERE INSTALLED IAW SRM 51-40-3, 51-30-2, 51-10-2, AND MM 51-20-0.
